DISPRIN FORTE TAB 24

$6.95

Disprin Forte Tablets 24 Pack – Strong Pain Relief.

Active Ingredients: Aspirin 500mg

Presentation: Tablet 24s

Indications: Pain, headache and migraine, rheumatic and arthritic pain, fibrositis, neuralgia, toothache, cold and flu symptoms, sore throat, period pain, inflammation associated with back and muscular pain, strains and sprains. Reduces fever.

Compare

Disprin Forte Tablets 24 Pack – Strong Pain Relief.

Active Ingredients: Aspirin 500mg

Presentation: Tablet 24s

Indications: Pain, headache and migraine, rheumatic and arthritic pain, fibrositis, neuralgia, toothache, cold and flu symptoms, sore throat, period pain, inflammation associated with back and muscular pain, strains and sprains. Reduces fever.

Directions: Adults: 1-3 tablets four to six hourly as required. Children over 12 years: 1 tablet six hourly as required. Maximum 4 doses in 24 hours except on doctor’s advice. Dissolve tablets in, or take with, water. Take with or after food.

Contraindications: Hypersensitivity to any ingredient. Severe hepatic or renal impairment, bleeding disorders, uraemia, erosive gastritis or peptic ulcer. Adverse reactions to aspirin or other nsaids. Concomitant anticoagulant therapy.

Precautions: Children or teenagers with influenza, chicken pox or fever. Do not give to children under 12 years except on medical advice. Concomitant therapy with other gastric irritants, renal or hepatic impairment, pregnancy (especially last trimester), lactation, prolonged use, high doses. Withdraw 1 week before surgery.

Adverse effects: Gastrointestinal disorders including bleeding, nausea and vomiting, vertigo, skin reactions, tinnitus, temporary deafness, metabolic acidosis, hypersensitivity, increased bleeding times.

 

Weight 15 g

Reviews

There are no reviews yet.

Be the first to review “DISPRIN FORTE TAB 24”

Your email address will not be published. Required fields are marked *